# SDR SWIA2020082151956

- Difficulty date: July 31, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N144SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000482
- Aircraft time: 14,532 hours, 8,086 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 90-91
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH FLOOR BEAM AND ATTACHED FLOOR SUPPORT FRAMES 90-91.    REMOVED AND REPLACED RH FLOOR BEAM AND ATTACHED SUPPORT DUE TO OUIT OF LIMITS MATERIAL LOSS.
